# SDR ABXA9701288

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 55973205001
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR EXTENDED SEVERAL TIMES DURING GEAR UPLATCH CHECK.  LUBRICATED NOSE GEAR UPLATCH MECHANISM.  OPS CHECKED IAW DC8 MM 32-31-00.
